# SDR AALA201908309031

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 25,164 hours, 10,235 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAVATORY SMOKE LIGHT ON OVERHEAD PANEL CAME ON BRIEFLY. MAINTENANCE REPORTS RIGHT AFT LAV SMOKE DETECTOR OPS NORMAL IAW AMM 26-14-00.
